# SDR QXEA2024031100054

- Difficulty date: March 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,817 hours, 9,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 1708350007
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWED PARTIAL GREEN ON LEFT LATCH INDICATOR WHEN SHUT (LATCH ON DOORFRAME). ASKED GATE AGENT TO REOPEN DOOR AND THEY WERE UNABLE TO. VENT FLAP ACTIONS OK, MAIN HANDLE ONLY MOVES UP APPROX. 2" FROM THE OUTSIDE.  REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REPLACED  L1 DOOR LATCH SENSOR ASSY AND ACCOMPLISHED TO 202403080151 FOR DOOR ADJUSTMENTS. RETURNED TO SERVICE.
